Need Help? Visit our Advice Centre
Propain Plus 32 Caplets

Propain Plus 32 Caplets

Each caplet contains: paracetamol bp 400mg, codeine phosphate bp 10mg, diphenhydramine hydrochloride bp 5 mg and caffeine bp 50 mg. Methyl, ethyl, propyl and butyl parabens and preservation. For the relief of migraine, headache, peroiod pain, muscular pain and toothache.

WARNING:

Do not exceed the stated dose. Not recommended for children under the age of 12. Do not take with othe paracetamol-containing products. ALWAYS READ THE LABEL May cause drowsiness. If affected do not operate heavy machinery or drive. Avoid alcoholic drink.

  • Our Price: £5.20
  • Qty
  • Sorry this item is out of stock


Need to ask the Pharmacist about this product? Click Here

More Products Like This

Paracetamol 500mg Capsules

Paracetamol 500mg Capsules

Each capsule contains 500mg of paracetamol, with starch, sodium lauryl sulphate and magnesium stearate (E572).

  • Our Price: £1.25
  • More Info about Paracetamol 500mg Capsules
Feminax Express 16 Tablets

Feminax Express 16 Tablets

Feminax Express is for the treatment of period pain and Cramps Feminax Express contains a form of ibuprofen called ibuprofen lysine which is easily absorbed into the bloodstream so it gets to the site of pain quickly to provide fast relief.

  • RRP £3.99
  • Our Price: £3.75
  • More Info about Feminax Express 16 Tablets
Aspro Clear Maximum Strength 16 Tablets

Aspro Clear Maximum Strength 16 Tablets

Aspro Clear Maximum Strength is a powerful and effective pain reliever which contains the maximum single dose of aspirin availablefor self medication. The special soluble maximum strength formulation is absorbed quickly into the bloodstream to bring pain relief.

  • RRP £2.15
  • Our Price: £1.95
  • More Info about Aspro Clear Maximum Strength 16 Tablets
Panadol Extra Soluble Tablets 24 Tablets

Panadol Extra Soluble Tablets 24 Tablets

Panadol Extra Soluble Tablets provide relief from headache, toothache, rheumatic pain, feverishness, sore throat , migraine. panadol Extra Soluble Tablets are formulated to be gentle on the stomach.

  • RRP £3.99
  • Our Price: £3.69
  • More Info about Panadol Extra Soluble Tablets 24 Tablets
Solpadeine Plus Soluble 32 Tablets

Solpadeine Plus Soluble 32 Tablets

Solpadeine Plus Soluble 16 contain paracetamol , codeine and caffeine for fast acting, triple action, pain relief.

  • RRP £5.69
  • Our Price: £4.99
  • More Info about Solpadeine Plus Soluble 32 Tablets
Syndol  10 Caplets

Syndol 10 Caplets

Fast relief from tension headaches. Syndol is formulated to bring fast effective relief from pain, especially the pain associated with Tension Headaches and Migraines. Syndol contains paracetamol, codeine and caffeine to relieve head pain , and doxylamine Succinate to relax muscular tension.

  • RRP £2.39
  • Our Price: £1.89
  • More Info about Syndol  10 Caplets